# SDR UIEA02019

- Difficulty date: June 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1706870
- Condition: Corroded
- Location: T/E Flap
- Part time: 51,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT D-CHECK AT SIAEC, THE NR 5 FLAP TRACK OUTBOARD LOWER FLANGE IN THE MID SECTION WAS FOUND WITH LEVEL 1 CORROSION FOR APPROX 10 INCHES.  CORROSION MACHINED OUT AND BLENDED MAINTAINING A 100 TO 1 BLEND RATION TO ENSURE A SMOOTH FLAT SURFACE.  AREA MAGNETIC PARTICLE INSPECTED TO ENSURE NO CRACKING DURING PROCESS.  NO DEFECTS FOUND.  AREA MEASURED AND RECORDED.  SURFACE TREATED AND REFINISHED.  REWORK PERFORMED IAW SOPM 20-10-01/02.  (M)
